Will slimming pills have the same effect throughout the prescription period?

I had Raspberry Ketone for 4th week now; during first 2 weeks i lost 4 kg! After that, it stopped working : means it stopped reducing my appetite and stopped reducing weight. What should i do? Those pills contain Cambogia garcinia, green mango, apple cider,... Pls let me know if i have to increase dose or shift to only cambogia to supress appetite. I used to take 2 pills per day with low carb diet and no work out Thank you

Doctor Answers 2

Diet pills

It may have nothing to do with the pills and much to do with the type of weight loss program you are in. Unfortunately you are not in a good program. You are leaving it all to the medication effects. A crash weight loss is not conducive for a healthy and long-term weight loss. It will only frustrate you more because you will not lose further weight and you may actually gain some. My advise is to get into a reasonable short/long-term plan for sustained weight loss. Please do not increase dose as it will give you side effects.


Houston Physician
5.0 out of 5 stars 1 review

Why does weight loss slow down during a crash diet?

Based on the speed of your weight loss, you are crash dieting. Whether you take pills or not is irrelevant. Not a healthy approach and full of potential problems unless medically supervised and assessed for safety beforehand. Even with medical supervision, I limit these to 3-4 weeks maximum, use hormonal support and combine them with immediate maintenance/recovery diets. Nonetheless, if nothing terrible has happened to you, what is happening is a metabolic slowdown (aka starvation mode). Some of the weight you have lost is fat, some is water and the rest is muscle mass. Muscle burns more calories than anything else in your body, so when you lose muscle mass, your ability to burn calories is less. To get your body out of starvation mode, you need to eat more calories and increase your carbs. To restore lost muscle mass, you need to exercise with weights.

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.